Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 130, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 10, 2006, 5:43 PM MDT for Huerfano County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2006, 5:43 PM MDT (23:43 UTC)
- Expired
- Sep 10, 2006, 6:39 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 5:49 PM MDT | HAIL 1.5 | 7 Ene Walsenburg, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 102344 SVRPUB COC055-110115- /O.NEW.KPUB.SV.W.0130.060910T2343Z-060911T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 543 PM MDT SUN SEP 10 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... * UNTIL 715 PM MDT... * AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO HALF DOLLAR SIZE. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF WALSENBURG...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL HUERFANO COUNTY...INCLUDING HIGHWAY 10. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3780 10464 3770 10480 3752 10465 3771 10450 $$
5 follow-up statements
000 WWUS55 KPUB 102353 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 552 PM MDT SUN SEP 10 2006 COC055-110115- /O.CON.KPUB.SV.W.0130.000000T0000Z-060911T0115Z/ HUERFANO CO- 552 PM MDT SUN SEP 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR EAST CENTRAL HUERFANO COUNTY... AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. THIS STORM WAS CENTERED 8 MILES EAST-NORTHEAST OF WALSENBURG...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL HUERFANO COUNTY...INCLUDING HIGHWAY 10. AT 549 PM THE PUBLIC SAW PING PONG BALL SIZE HAIL 7 MILES EAST-NORTHEAST OF WALSENBURG. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3780 10464 3770 10480 3752 10465 3771 10450 $$
000
WWUS55 KPUB 110003
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
603 PM MDT SUN SEP 10 2006
COC055-110115-
/O.CON.KPUB.SV.W.0130.000000T0000Z-060911T0115Z/
HUERFANO CO-
603 PM MDT SUN SEP 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL HUERFANO COUNTY...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS CENTERED 7 MILES EAST OF WALSENBURG...AND
WAS MOVING TOWARD THE SOUTH-SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
CENTRAL HUERFANO COUNTY.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3772 10460 3766 10474 3751 10464 3756 10458
3757 10455 3761 10455 3765 10452
$$000
WWUS55 KPUB 110014
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT SUN SEP 10 2006
COC055-110115-
/O.CON.KPUB.SV.W.0130.000000T0000Z-060911T0115Z/
HUERFANO CO-
613 PM MDT SUN SEP 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL HUERFANO COUNTY...
AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL. THIS STORM WAS CENTERED 8 MILES EAST-SOUTHEAST OF
WALSENBURG...WAS WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
CENTRAL HUERFANO COUNTY.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3769 10458 3763 10471 3751 10464 3756 10458
3757 10455 3761 10455 3765 10452
$$000
WWUS55 KPUB 110028
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT SUN SEP 10 2006
COC055-110115-
/O.CON.KPUB.SV.W.0130.000000T0000Z-060911T0115Z/
HUERFANO CO-
629 PM MDT SUN SEP 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL HUERFANO COUNTY...
AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER EAST CENTRAL HUERFANO COUNTY...OR
27 MILES NORTH OF TRINIDAD...AND WAS MOVING TOWARD THE SOUTHEAST AT
15 MPH.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3761 10457 3757 10465 3752 10462 3755 10458
3757 10455 3761 10455 3761 10455
$$000
WWUS55 KPUB 110039
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT SUN SEP 10 2006
COC055-110049-
/O.CAN.KPUB.SV.W.0130.000000T0000Z-060911T0115Z/
HUERFANO CO-
639 PM MDT SUN SEP 10 2006
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL HUERFANO COUNTY...
THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.
LAT...LON 3761 10457 3757 10465 3752 10462 3755 10458
3757 10455 3761 10455 3761 10455
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:52 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Sep 10, 2:52 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 252 PM MDT SUN SEP 10 2006 .SHORT TERM... (TONIGHT AND MONDAY) MAIN FORECAST CHALLENGE WILL BE TIMING AND COVERAGE OF PRECIPITATION OVER THE NEXT 24 HOURS. CURRENTLY...CU AND TOWERING CU DEVELOPING OVER THE MOUNTAINS AND HIGH VALLEYS EARLY THIS AFTERNOON PER VISIBLE AND INFRARED SATELLITE IMAGERY ANIMATIONS. MORE STABLE SC WAS ACROSS MUCH OF EASTERN CO EARLY THIS AFTERNOON. THIS IS IN THE AREA OF A STRONGER CONVECTIVE INHIBITION REGION PER LAPS DATA AND CONVECTIVE TEMPERATURES NOT REACHED YET. REGIONAL RADARS SHOWING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND ADJACENT VALUES. SURFACE BASED CAPES ARE 200-1000 J/KG OVER THE MOUNTAINS AND HIGH VALLEYS WITH LIFTED INDICES -2C TO -4C. POTENTIAL FOR MARGINAL SEVERE HAIL POSSIBLE. WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES AGAIN SHOWING FLAT WESTERLY FLOW. THERE ARE VERY MINOR SHORTWAVE TROUGHS RIPPLING THROUGH THIS FLOW ACROSS UT AND CO. FIRST LIGHTNING STRIKES SHOWED UP IN WEST CENTRAL CO JUST AHEAD OF ONE OF THESE SHORTWAVES EARLY THIS AFTERNOON. TONIGHT...TOUGH CALL IN SAYING WHICH CWFA AREA WILL HAVE THE BETTER CHANCE FOR POPS AND QPF...SO CURRENTLY BROADBRUSH POP SCENARIO LOOKS GOOD. THE BETTER THREAT MIGHT ACTUALLY BE DOWN ACROSS THE SOUTHERN FOOTHILLS AND EASTWARD INTO THE SOUTHEASTERN CO PLAINS. THE NEXT CHALLENGE IS WHEN WILL THE PRECIPITATION CHANCES END. THE 12KM WRF CONTINUES TO BE OVERDOING PRECIPITATION DEVELOPMENT AND ENDING. I CANNOT SEE ANY SIGNIFICANT SYNOPTIC SCALE SYSTEM KEEPING THE PRECIPITATION GOING AFTER MIDNIGHT ACROSS MUCH OF SOUTHEAST CO. I GUESS A ROGUE OUTFLOW BOUNDARY COULD KEEP THINGS GOING...BUT THE AIR MASS BECOMES MORE STABLE AFTER MIDNIGHT. AFTER LOOKING AT LAST NIGHTS...RADAR...LIGHTNING...AND SATELLITE DATA...WILL DROP MUCH OF THE POP AND PRECIPITATING WEATHER AFTER MIDNIGHT EXCEPT FOR SOME LOW POPS DOWN AROUND THE SOUTHERN FOOTHILLS AND PARTS OF SOUTHEASTERN CO PLAINS. MY GUT SAYS THAT MIGHT BE OVERDONE GIVEN THE TRACK RECORD OF THE 12KM WRF (AND THE GFS TYPICALLY HANGING ONTO TO TOO MUCH PRECIPITATION). MINIMUM TEMPERATURES STARTING TO BECOME MORE OF A CHALLENGE IN LOW LYING AREAS AS FALL APPROACHES. THE HEART OF THE SAN LUIS VALLEY GOT DOWN TO THE MIDDLE 30S(ALS..34F) AND KPUB WAS DOWN IN THE MIDDLE 40S...WHICH WERE BELOW MOS GUIDANCE YESTERDAY. THERE ARE HINTS OF THE SFC-PBL TO BECOME MOIST TOWARDS MORNING ACROSS SOUTHEASTERN CO AND THE SAN LUIS VALLEY...SO THE POTENTIAL FOR PATCHY (GROUND) FOG CONTINUES. CURRENT DIGITAL FORECAST DATABASE HAD MENTION FROM KCOS DOWN TO KLAA...SO WILL CONTINUE AND LINK TO RH VALUES OF 95% OR GREATER. ALSO INCLUDED PATCHY FOG IN SAN LUIS VALLEY. ACTUALLY SOME FROST MAY BE POSSIBLE OF TEMPERATURES CAN GET DOWN TO 32F-33F WITH HUMIDITY VALUES GREATER THAN 90 PERCENT. MONDAY...POTENTIAL FOR SOME EARLY MORNING (GROUND) FOG IN AFOREMENTIONED AREAS. OTHERWISE...PERSISTENCE SEEMS TO BE A GOOD FORECAST TOOL. WEAK SHORTWAVE TROUGHS SHOULD MOVE THROUGH THE NORTHWESTERLY FLOW. TRIED TO ENHANCE THE PRECIPITATION TIMING AND STARTING THE POTENTIAL OVER THE MOUNTAINS AND HIGH VALLEYS EARLY IN THE AFTERNOON AND THEN SPREAD THE POTENTIAL ACROSS ALL OF THE CWFA MIDDLE TO LATE AFTERNOON. AGAIN...THINK 12KM WRF IS STARTING PRECIPITATION TOO EARLY. STILL TOUGH TO PIN-POINT THE BEST POP QPF AREAS...SO A MORE BROADBRUSH LOW POPS IS PROBABLY THE WAY TO GO. CURRENT MAXIMUM TEMPERATURES LOOK ON TARGET AND CLOSE ENOUGH TO MOS GUIDANCE...SO LITTLE ALTERATIONS NEEDED THERE. METZE .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) LONG TERM CONCERNS INCLUDE PRECIP CHANCES MONDAY NIGHT ALONG WITH THE AMOUNT OF WARMING THROUGH THE WEEKEND. MONDAY NIGHT-TUESDAY...MODELS FAIRLY CONSISTENT WITH EMBEDDED SHORT WAVE IN THE NORTHERLY FLOW ALOFT MOVING ACROSS THE NORTHERN AND CENTRAL HIGH PLAINS MONDAY NIGHT...SHOOTING A BACK DOOR COLD FRONT ACROSS EASTERN COLORADO THROUGH EARLY TUESDAY MORNING. WITH RUN TO RUN CONSISTENCY...HAVE ADDED POPS ACROSS THE EASTERN MTS AND PLAINS MONDAY EVENING AS LIFT AND MOISTURE ASSOCIATED WITH BOUNDARY MOVES ACROSS THE AREA. LATEST NAM CONTINUES TO LOOK OVERDONE WITH QPF THROUGH THE OVERNIGHT HOURS...AND WILL END POPS ACROSS THE PLAINS BY 06Z. FOR TUESDAY...MUCH DRIER AIR PROGGED TO MOVE INTO THE REGION AS UPPER RIDGING BUILDING ACROSS THE GREAT BASIN KEEPS NORTHERLY FLOW ALOFT ACROSS THE REGION. PREVIOUS SHIFT CUT POPS ACROSS THE AREA...AND HAVE FOLLOWED SUITE...KEEPING ONLY ISOLATED CHANCES ACROSS MAINLY THE SW MTS. WEDNESDAY-FRIDAY...UPPER LEVEL RIDGING ACROSS THE GREAT BASIN ON TUESDAY FLATTENS ACROSS THE STATE WEDNESDAY AS LARGE UPPER LOW DEVELOPS ACROSS THE PAC NW COAST. UPPER LOW PROGGED TO DEEPEN ACROSS THE NORTHERN GREAT BASIN THROUGH FRIDAY...WITH WITH SHORT WAVE ENERGY EJECTING ACROSS THE GREAT BASIN THURSDAY AND ACROSS THE NORTHERN ROCKIES ON FRIDAY. WITH WARM AIR ALOFT (+10C TO +14C AT H7) AND DEVELOPING DOWNSLOPE FLOW...SHOULD SEE TEMPS WARMING TO ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. WITH SOME INCREASING MOISTURE IN THE SW FLOW...HAVE KEPT ISOLATED TO SCATTERED POPS ACROSS THE HIGHER TERRAIN THU AND FRI...WITH BEST POPS ACROSS THE SAN JUANS. HAVE ALSO KEPT ISOLATED POPS ACROSS THE EASTERN PLAINS ON FRIDAY...WITH POSSIBLE CONVERGENCE ALONG DEVELOPING LEE TROUGH/DRY LINE ACROSS THE FAR EASTERN PLAINS. SATURDAY-SUNDAY...MODELS STILL DIVERGING SOMEWHAT THROUGH THE LATE WEEKEND...THOUGH LATEST GFS AND ECMWF SLOWLY LIFTING UPPER LOW ACROSS THE NORTHERN GREAT BASIN AND NORTHERN TIER OF STATES KEEPING GENERALLY WARM AND DRY SW FLOW ALOFT ACROSS THE STATE. GFS IS A TAD QUICKER AND FURTHER SOUTH WITH SYSTEM...WHICH HINTS AT COLD FRONTAL PASSAGE ACROSS THE STATE ON SUNDAY. HOWEVER...WITH TIMING OF THIS SYSTEM IN DOUBT...HAVE KEPT CURRENT DRY FORECAST WITH AT OR ABOVE SEASONAL TEMPS THROUGH SUNDAY. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/23
Hazardous weather outlook, Sep 10, 6:46 AM MDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT SUN SEP 10 2006 COZ058>089-093>099-111300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT SUN SEP 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EARLY EVENING OVER MOST OF THE AREA. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. THE STRONGEST STORMS WILL PRODUCE SMALL HAIL...WIND GUSTS TO 45 MPH...AND BRIEF HEAVY RAIN. OVERNIGHT...ISOLATED THUNDERSTORMS MAY OCCUR...MAINLY ACROSS THE PLAINS. THREATS FROM THESE STORMS WILL INCLUDE SMALL HAIL...WIND GUSTS TO 40 MPH...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL OCCUR FROM LATE MONDAY AFTERNOON INTO MONDAY EVENING OVER MUCH OF SOUTHEAST COLORADO. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL...WIND GUSTS TO 45 MPH...AND BRIEF HEAVY RAIN. TUESDAY THOUGH SATURDAY...A FEW STORMS MAY OCCUR OVER THE MOUNTAINS. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT FROM ANY STORMS THAT DEVELOP DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Sep 10, 4:30 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT SUN SEP 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 4 SSW PUEBLO 38.21N 104.65W
09/10/2006 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0418 PM HAIL 3 WSW PUEBLO 38.25N 104.67W
09/10/2006 M1.00 INCH PUEBLO CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 10, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 94 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.